Last reply 4 years ago
Anxious and tense

Morning everyone

Not been having any good days. Went to the meeting on Saturday at Salford Royal getting to grips with MS very interesting met a great guy Kaz from Positive MS and many other people. But been very anxious tummy horrendous feels gurgling worse and cramps horrid feel its hard work to breath tried to get appointment with GPs nothing available till tomorrow left a msg for MS nurse back in from holiday I hate the meds. Burning in chest and back and stinging keep thinking there is something else wrong with me just so tired work up all hot and sweaty temperature 36. Not eaten anything yet don’t feel like anything. 🙁

Lina

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


Anonymous
4 years ago

Sorry Lina I don'[t know if I have a great deal to contribute that well help. But I have experienced some of these said symptoms, together, and I was wondering what meds firstly? The only other thing I will mention is talking about the whole idea of “getting to grips with MS” I think its easy to try and be tough and tell ourselves we are fighting and getting a handle on it or our heads around it but all the while its eating us up inside and causing things just like anxiety. We don’t even realise.

Being told you have something like MS and truly accepting that into you life is a very difficult thing, its a trauma. A lot of what you have described sounds to me like what people experience with they are suffering from post traumatic stress, anxiety, and possibly panic attacks as a result.

Don’t take any of this as gospel but something to think about and maybe speak with your Dr about?

I Hope you start feeling better.


Anonymous
4 years ago

PS I see your other post also mentioning “gurgles”. I can sympathize. That gurgling feeling is horrible! I can’t be sure what was causing mine, definitely MS related, just tried to work out if it was just a symptom or caused by meds. My dodgy conclusion, meds


lina
4 years ago

@BillyBonza thanks for your help I’m taking Gabapentin at the moment 900mg saw neurologist as a urgent appointment as my right was a bit stiff he is changing my meds side effects of Gabapentin are gurgles, stomach upset, tiredness, anxiety gt to wait for neuro to write to my GP and he will change meds but could me another week before I hear anything, giving up smoking so that doesn’t help I’ve been on these since the end of july for nerve pain so the side effects are now taking place

Lina


northernlass
4 years ago

Hi Lina really hope the new medication will solve the side effects you are having on the Gabapentin. Best wishes.


lina
4 years ago

Hi northenlass still heard anything from my neurologist but MS nurse rang me this morning as she only came back off holiday on monday then tuesday she had a big meeting. Told her why I saw neurologist as I had a stiff leg but been moving about ok couldn’t remember name of med he is going to put me on she mentioned a name but wasn’t sure my neuro is Spanish he speaks good english made the mistake that I didn’t ask him to write it down. She is going to find out for me next tuesday as she will see him at the clinic but she suggested not to start reducing the Gabapentin until I know what medication he is putting me on. Think I did too much yesterday as after I rested I hoovered the lounge (as my hubby or my son (22) wouldn’t do it. We would have a thunderstorm if my son did it) then stood up making tea and then went netball coaching 10 and 11 year olds so bad lower back pain sore right side bottom cold feet and numbness in both legs its sciatica not going back to docs as I’m not happy with them will just suffer and get some rest when I wake up no bed covers as my hubby always pinches the lot. Hope you get you legs sorted out.

Lina x


stumbler
4 years ago

@lina , was the drug suggested by the Neuro Baclofen?


lina
4 years ago

@stumbler no it wasn’t it began with a T can’t remember now its been over a week since I saw so it must not be urgent I can walk just have pin and needles and numbness been looking for a neuro physio in Rochdale and I’ve found one so going to ring them tomorrow even I’ve been referred long waiting list need to sort my lower back pain out as I have another mri scan in October.

Lina


stumbler
4 years ago

@lina, tegretol?


stumbler
4 years ago

Or even, Tizanidine (Zanaflex)


lina
4 years ago

@stumbler the MS mentioned this Tizanidine (Zanaflex) not the tegretol but she doesn’t want me to be put on any of these I can walk and bend my knees its because they are tingling and pins and needles

Lina

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.